| Catalog Number |
MX5021 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, the plug of a 5f mynxgrip vascular closure device (vcd) did not take, came out with the balloon and whole device instead of staying in the patient.There was no reported patient injury.Additional information was requested but not provided.The device is being returned for evaluation.
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.